# SDR HEEA954932

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Act
- Part number: 212076004005
- Condition: Leak
- Location: M/R
- Part time: 2,140 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO SENT  IN FOR  OVERHAUL- FOUND INTERNAL  LEAK AND EXCESSIVE BREAK OUT FORCE ON PILOT LEVER.
